# SDR CALA2025030702627

- Difficulty date: March 2, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N47330
- Make and model: Boeing 737-8
- Aircraft serial: 67588
- Aircraft time: 4,408 hours, 1,518 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 ENTRY DOOR SLIDE GIRT IS HANGING OUT EXCESSIVELY ON ONE SIDE DUE TO BEING DISLODGED BY CATERING. RESECURED EXCESSIVELY HANGING OUT GIRT MATERIAL IAW AMM 25-66-01 VERIFIED RII REQUIREMENTS FOR RETUCKING Z FOLD ON L2 DOOR SLIDE.
